MathSciNet Relay Station
MathSciNet bibliographic data
MR396856 22E45
Schmid, Wilfried $L\sp{2}$-cohomology and the discrete series. Ann. of Math. (2) 103 (1976), no. 2, 375–394.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement